Open Access
Translator Disclaimer
November 2010 On the codimension-three conjecture
Masaki Kashiwara, Kari Vilonen
Proc. Japan Acad. Ser. A Math. Sci. 86(9): 154-158 (November 2010). DOI: 10.3792/pjaa.86.154

Abstract

The codimension-three conjecture states that any regular holonomic module extends uniquely beyond an analytic subset with codimension equal to or larger than three. We give a sketch of a proof of this conjecture.

Citation

Download Citation

Masaki Kashiwara. Kari Vilonen. "On the codimension-three conjecture." Proc. Japan Acad. Ser. A Math. Sci. 86 (9) 154 - 158, November 2010. https://doi.org/10.3792/pjaa.86.154

Information

Published: November 2010
First available in Project Euclid: 8 November 2010

zbMATH: 1225.32018
MathSciNet: MR2780007
Digital Object Identifier: 10.3792/pjaa.86.154

Subjects:
Primary: 14F05 , 32W25

Keywords: Codimension-three conjecture , microlocal perverse sheaf , regular holonomic modules

Rights: Copyright © 2010 The Japan Academy

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.86 • No. 9 • November 2010
Back to Top